Body Pain/Arthritis | RM PARACETAMOL 500 MG TAB | RiteMED

RM PARACETAMOL 500 MG TAB

Contents

Each tablet contains:

 

Paracetamol 500 mg

Price

P 1.50 BUY NOW

Price Comparison

Check
RM PARACETAMOL 500 MG TAB
1.50 4.25

Product Details

What is this medicine used for?

 

For the relief of minor aches and pains such as headache, backache, menstrual cramps, muscular aches, minor arthritis pain, toothache, and pain associated with the common cold and flu.

 

How much and how often should you use this medicine?

 

Adults and children 12 years old and above: 1 to 2 tablets every 4 to 6 hours, as needed for pain and/or fever, or, as directed by a doctor.

 

Do not take more than 4g (8 tablets) of paracetamol in each 24-hour period.

 

Contraindications

 

  •  
  • Warfarin: increased risk of bleeding
  •  

 

Availability

 

  •  
  • Paracetamol 500 mg Tablet, Box of 100’s (in blister pack by 10’s)
  •